# SDR AALA201707319066

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 51,627 hours, 29,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT LED AT THE L2 DOOR DOES NOT FLASH. REPLACED FLASHLIGHT IAW AMM 25-65-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
